Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Erratum to “Bertini irreducibility theorems over finite fields”


Authors: François Charles and Bjorn Poonen
Journal: J. Amer. Math. Soc. 32 (2019), 605-607
MSC (2010): Primary 14J70; Secondary 14N05
DOI: https://doi.org/10.1090/jams/912
Published electronically: November 1, 2018
Original Article: J. Amer. Math. Soc. 29 (2016), 81-94.
MathSciNet review: 3904161
Full-text PDF
View in AMS MathViewer New

Abstract | References | Similar Articles | Additional Information

Abstract: We indicate how to correct the proof of Lemma 5.1 in our published article Bertini irreducibility theorems over finite fields, J. Amer. Math. Soc. 29 (2016), no. 1, 81–94. The main results are unchanged.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 14J70, 14N05

Retrieve articles in all journals with MSC (2010): 14J70, 14N05


Additional Information

François Charles
Affiliation: CNRS, Laboratoire de Mathématiques d’Orsay, Université Paris-Sud, 91405 Orsay CEDEX, France
Email: francois.charles@math.u-psud.fr

Bjorn Poonen
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139-4307
MR Author ID: 250625
ORCID: 0000-0002-8593-2792
Email: poonen@math.mit.edu

Keywords: Bertini irreducibility theorem, finite field
Received by editor(s): August 1, 2017
Published electronically: November 1, 2018
Additional Notes: This research was supported in part by National Science Foundation grants DMS-1069236 and DMS-1601946.
The second author was supported by a grant from the Simons Foundation (#402472).
Article copyright: © Copyright 2018 American Mathematical Society